# SDR USAA2012041600029

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 47,438 hours, 17,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY AISLE RED LENS LIGHTS INOPERATIVE.  RELAMP, NO HELP.  REMOVED AND REPLACED SEAT 11DEF EMERGENCY LIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
